# SDR DALA2025101407514

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE PANEL SUPPORT STA 1460 FROM STR 27/23 LH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00387, CORROSION LEVEL 2, SIDE PANEL SUPPORT STA 1460 FROM STR 27/23 LH AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR, 4 B AND 51-40-02-0G PAR 7 D. (1250599)
